Complete Mellin symbols and the conormal asymptotics in boundary value problems
Journées équations aux dérivées partielles (1984), article no. 5, 25 p.
@article{JEDP_1984____A5_0,
     author = {Rempel, S. and Schulze, Bert-Wolfgang},
     title = {Complete Mellin symbols and the conormal asymptotics in boundary value problems},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1984},
     zbl = {0598.35022},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1984____A5_0}
}
Rempel, S.; Schulze, Bert-Wolfgang. Complete Mellin symbols and the conormal asymptotics in boundary value problems. Journées équations aux dérivées partielles (1984), article  no. 5, 25 p. http://www.numdam.org/item/JEDP_1984____A5_0/

[1] M. S. Agranovič, M. I. ViŠIk Elliptic problems with parameter and parabolic problems of general type. Uspehi Mat. Nauk 19, 3 (1964) 53-161 (Russ. Math. Surveys 19, 3 (1964) 53-159). | MR 33 #415 | Zbl 0137.29602

[2] L. Boutet De Monvel Boundary problems for pseudo-differential operators. Acta math. 126 (1971), 11-51. | MR 53 #11674 | Zbl 0206.39401

[3] J. J. Duistermaat, V. Guillemin The spectrum of positive elliptic operators and periodic bicharacteristics. Invent. math. 29 (1975) 39-79. | MR 53 #9307 | Zbl 0307.35071

[4] G. I. Eskin Boundary problems for elliptic pseudo-differential equations. Nauka Moskva 1973 (Transl. of Math. Monographs 52, Amer. Math. Soc.).

[5] V. Ja. Ivriġ On the precise spectral asymptotics for elliptic operators acting in bundles (Russ.) Funkc. Anal. i. Priloš. 16, 2 (1982) 30-38. | Zbl 0505.35066

[6] P. Jeanquartier Transformation de Mellin et développements asymptotiques. L'Enseignement mathématique 25 (1979) 285-308. | MR 81g:46049 | Zbl 0436.46031

[7] V. A. Kondrat'Ev Boundary problems for elliptic equations in domains with conical or corner points (Russ.). Trudy Mosk. Mat. Obšč. 16 (1967), 209-293. | MR 37 #1777 | Zbl 0162.16301

[8] V. A. Kondrat'Ev, O. A. Oleynik Boundary problems for partial differential equations in non-smooth domains. Uspehi Mat. Nauk 38, 2 (1983) 3-76. | Zbl 0523.35010

[9] S. Lee, R. Melrose Boundary behaviour of the complex Monge-Ampere equation. Acta Math. 148 (1982) 159-192. | MR 84e:58078 | Zbl 0496.35042

[10] R. Melrose Transformation of boundary problems. Acta Math. 147 (1981) 149-236. | MR 83f:58073 | Zbl 0492.58023

[11] R. Melrose, G. A. Mendoza Elliptic boundary problems in spaces with conical points. Journees "Equ. deriv. part." St. Jean de Monts 1981, Conf. No. 4. | Numdam | Zbl 0481.35004

[12] S. Rempel, B. W. Schulze Index Theory of Elliptic Boundary Problems. Akademie-Verlag Berlin 1982. | MR 85b:58126 | Zbl 0504.35002

[13] S. Rempel, B. W. Schulze Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property. Math. Nachr. 105 (1982) 45-149. | MR 84a:58083 | Zbl 0544.35095

[14] S. Rempel, B. W. Schulze A theory of pseudo-differential boundary value problems with discontinuous conditions, I, II. Annals of Global Analysis and Geometry (to appear), Preprints IMath 17, 23, 24, 25 Berlin 1983. | Zbl 0515.35085

[15] S. Rempel, B. W. Schulze Pseudo-differential and Mellin operators in spaces with conormal singularity (boundary symbols) Chapter 1. Report IMath 01, Berlin 1984 (Chapters 2, 3 to appear). | MR 85k:35242 | Zbl 0542.35001

[16] S. Rempel, B. W. Schulze A complete Mellin symbolic calculus near conical points. (to appear).

[17] S. Seeley Complex powers of an elliptic pseudo-differential operator. Proc. Symp. Pure Math. 10 (1967) 288-307. | Zbl 0159.15504